ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

April 1999 , Volume 5 , Issue 2

Select all articles

Export/Reference:

The optimal gap condition for invariant manifolds
Y. Latushkin and B. Layton
1999, 5(2): 233-268 doi: 10.3934/dcds.1999.5.233 +[Abstract](1157) +[PDF](349.7KB)
Evolution equations generated by subdifferentials in the dual space of $(H^1(\Omega))$
A. Damlamian and Nobuyuki Kenmochi
1999, 5(2): 269-278 doi: 10.3934/dcds.1999.5.269 +[Abstract](984) +[PDF](212.0KB)
Optimal control of systems governed by some elliptic equations
Urszula Ledzewicz and Stanislaw Walczak
1999, 5(2): 279-290 doi: 10.3934/dcds.1999.5.279 +[Abstract](927) +[PDF](205.7KB)
Topologically transitive homeomorphisms of quotients of tori
Grant Cairns, Barry Jessup and Marcel Nicolau
1999, 5(2): 291-300 doi: 10.3934/dcds.1999.5.291 +[Abstract](826) +[PDF](194.6KB)
Multiple solutions of Neumann elliptic problems with critical nonlinearity
Monica Musso and Donato Passaseo
1999, 5(2): 301-320 doi: 10.3934/dcds.1999.5.301 +[Abstract](945) +[PDF](267.3KB)
A neural network based anti-skid brake system
Sanjay K. Mazumdar and Cheng-Chew Lim
1999, 5(2): 321-338 doi: 10.3934/dcds.1999.5.321 +[Abstract](990) +[PDF](514.7KB)
Hyperbolic sets for noninvertible maps and relations
Evelyn Sander
1999, 5(2): 339-357 doi: 10.3934/dcds.1999.5.339 +[Abstract](856) +[PDF](330.6KB)
Bifurcation from degenerate homoclinics in periodically forced systems
Michal Fečkan
1999, 5(2): 359-374 doi: 10.3934/dcds.1999.5.359 +[Abstract](888) +[PDF](791.2KB)
Uniqueness and long-time behavior for the conserved phase-field system with memory
Pierluigi Colli, Gianni Gilardi, Philippe Laurençot and Amy Novick-Cohen
1999, 5(2): 375-390 doi: 10.3934/dcds.1999.5.375 +[Abstract](950) +[PDF](209.9KB)
Vortices for the nonlinear wave equation
Tai-Chia Lin
1999, 5(2): 391-398 doi: 10.3934/dcds.1999.5.391 +[Abstract](895) +[PDF](186.5KB)
Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity
Messoud Efendiev and Alain Miranville
1999, 5(2): 399-424 doi: 10.3934/dcds.1999.5.399 +[Abstract](1039) +[PDF](231.8KB)
Statistical properties of piecewise smooth hyperbolic systems in high dimensions
N. Chernov
1999, 5(2): 425-448 doi: 10.3934/dcds.1999.5.425 +[Abstract](906) +[PDF](307.5KB)
The relaxation to the drift-diffusion system for the 3-$D$ isentropic Euler-Poisson model for semiconductors
Corrado Lattanzio and Pierangelo Marcati
1999, 5(2): 449-455 doi: 10.3934/dcds.1999.5.449 +[Abstract](992) +[PDF](182.6KB)
Errata to "Stably ergodic skew products"
Roy Adler, Bruce Kitchens and Michael Shub
1999, 5(2): 456-456 doi: 10.3934/dcds.1999.5.456 +[Abstract](931) +[PDF](92.5KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]